# SDR SWAA2022060815455

- Difficulty date: June 5, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 27,694 hours, 12,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV AFT WALL EMERGENCY EXIT LIGHT ASSEMBLY BROKEN. REMOVED AND REPLACED EXIT LIGHT ASSY ON AFT FACE OF LAV-A BY FED PER AMM 33-51-01-960-802. LIGHT OP CHECKS GOOD.
